一类二阶中立型时滞差分方程的振动定理  

ON OSCILLATION THEOREM FOR A CLASS OF THE SECOND ORDER NEUTRAL DELAY DIFFERENCE EQUATIONS

在线阅读下载全文

作  者:韩振来[1] 

机构地区:[1]济南大学数学系,济南250002

出  处:《济南大学学报(社会科学版)》1998年第2期57-59,共3页Journal of University of Jinan:Social Science Edition

摘  要:研究了一类具有变系数的二阶中立型时滞差分方程的振动性,得到了该类方程振动及差分算子△振动的一个充分条件.The oscillation for a class of the second order neutral delay difference equations with variable coefficients is discussed. A sufficient condition is obtained for oscillation of the equa-tion and difference operator △.

关 键 词:中立型 时滞差分方程 振动 最终正解 

分 类 号:O175.7[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象